# SDR SIMA20130807008

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 27,385 hours, 22,965 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Message
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT AFTER GEAR RETRACTION,  HYD SYS 1 QTY LOWERED TO THE BOTTOM OF THE GREEN RANGE, BUT WAS STILL IN THE GREEN RANGE.  RECEIVED AN EICAS HYD 1 QTY LOW MESSAGE.  THE QTY WAS AT THE TOP OF THE YELLOW RANGE AND STABLE.  DECLARED AN EMEGENCY.  LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  PERFORMED VISUAL INSPECTION OF NR 1 AND NR 2 HYD SYS FOUND NO LEAKS PROCEEDED TO PERFORM HYD SERVICE OF NR 1 SYS IAW AMM 12-13-01.  ACFT RETURNED TO SERVICE.
